# SDR DXTA2023121110293

- Difficulty date: December 8, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N532QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0073
- Aircraft time: 6,961 hours, 4,551 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR OPEN AMBER CAS: UPON POWER UP RECEIVED CHECK DOORS CAS MESSAGE. MAIN CABIN DOOR WOULD NOT SHOW CLOSED WHEN SHUT. //SIGNOFF// TECH NOTES 1 MAIN BATTERY WAS CONNECTED AT ARRIVAL REMOVED PILOT SEAT AND LOWER LH CABIN SIDEWALL TO GAIN ACCESS TO THE PCB ENCLOSURE PERFORMED RE-RACK OF THE NC105 CED MONITOR PCB IAW CE-680A AMM 24-60-40 PERFORMED CABIN DOOR OPEN RESET PROCEDURE IAW CE680A EMERGENCY/ABNORMAL PROCEDURES REVISION 3 PAGE 3-510-28 OPS TEST GOOD ALL PANELS CLOSED AND PILOT SEAT RE-INSTALLED AIRCRAFT GOOD TO CONTINUE
